Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 100, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 22, 2011, 10:44 PM CDT for Webster County, Wright County, Missouri. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2011, 10:44 PM CDT (03:44 UTC)
- Expired
- Apr 22, 2011, 11:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 70 km from the middle of the area, began a volume at 03:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.7 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2835 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 640 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 4.7
- Supercell composite
- 18.1
The text
As transmitted, in the capitals the NWS used until 2016.
131
WUUS53 KSGF 230344
SVRSGF
MOC225-229-230430-
/O.NEW.KSGF.SV.W.0100.110423T0344Z-110423T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1044 PM CDT FRI APR 22 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WEBSTER COUNTY IN SOUTHWEST MISSOURI...
WRIGHT COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1130 PM CDT.
* AT 1041 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 4 MILES SOUTHWEST OF SEYMOUR...OR 14 MILES
NORTHWEST OF AVA...MOVING EAST AT 40 MPH. THIS STORM IS CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE DAWSON...DIGGINS...HARTVILLE...
MANSFIELD...MOUNTAIN GROVE...NORWOOD...ODIN AND SEYMOUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3716 9290 3741 9239 3716 9224 3711 9225
3706 9270 3707 9289
TIME...MOT...LOC 0344Z 252DEG 33KT 3711 9280
WIND...HAIL 60MPH 1.75IN
$$
BOXELL3 follow-up statements
184
WWUS53 KSGF 230356
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1056 PM CDT FRI APR 22 2011
MOC225-230406-
/O.CAN.KSGF.SV.W.0100.000000T0000Z-110423T0430Z/
WEBSTER MO-
1056 PM CDT FRI APR 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WEBSTER COUNTY IS
CANCELLED...
&&
LAT...LON 3721 9268 3725 9267 3741 9239 3717 9225
3711 9225 3706 9266 3707 9268
TIME...MOT...LOC 0356Z 252DEG 33KT 3714 9267
$$
MOC229-230430-
/O.CON.KSGF.SV.W.0100.000000T0000Z-110423T0430Z/
WRIGHT MO-
1056 PM CDT FRI APR 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR WRIGHT COUNTY...
AT 1055 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 6 MILES WEST OF MANSFIELD...OR 13
MILES NORTH OF AVA...MOVING EAST AT 40 MPH. THIS STORM IS CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE DAWSON...HARTVILLE...MANSFIELD...MOUNTAIN
GROVE...NORWOOD AND ODIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. SEEK SHELTER
INDOORS AND AWAY FROM WINDOWS AS THIS STORM APPROACHES. A TORNADO MAY
DEVELOP WITH LITTLE ADVANCED WARNING.
&&
LAT...LON 3721 9268 3725 9267 3741 9239 3717 9225
3711 9225 3706 9266 3707 9268
TIME...MOT...LOC 0356Z 252DEG 33KT 3714 9267
WIND...HAIL 60MPH 1.75IN
$$
BOXELL012
WWUS53 KSGF 230413
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1113 PM CDT FRI APR 22 2011
MOC229-230430-
/O.CON.KSGF.SV.W.0100.000000T0000Z-110423T0430Z/
WRIGHT MO-
1113 PM CDT FRI APR 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR EASTERN WRIGHT COUNTY...
AT 1108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
TRACK A SEVERE THUNDERSTORM 6 MILES SOUTH OF HARTVILLE...OR 15 MILES
WEST OF MOUNTAIN GROVE...MOVING EAST AT 40 MPH. THIS STORM IS CAPABLE
OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM HAS
A HISTORY OF PRODUCING LARGE HAIL.
LOCATIONS IMPACTED INCLUDE DAWSON...HARTVILLE...MOUNTAIN GROVE AND
NORWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
&&
LAT...LON 3708 9250 3732 9255 3741 9239 3717 9225
3711 9225
TIME...MOT...LOC 0413Z 252DEG 33KT 3718 9248
WIND...HAIL <50MPH 1.75IN
$$
BOXELL031
WWUS53 KSGF 230422
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1122 PM CDT FRI APR 22 2011
MOC229-230432-
/O.EXP.KSGF.SV.W.0100.000000T0000Z-110423T0430Z/
WRIGHT MO-
1122 PM CDT FRI APR 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WRIGHT COUNTY WILL
EXPIRE AT 1130 PM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3708 9250 3732 9255 3741 9239 3717 9225
3711 9225
TIME...MOT...LOC 0422Z 252DEG 33KT 3720 9238
$$
BOXELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 3:25 PM CDT, 7 hours 19 minutes earlier.
Area forecast discussion, Apr 22, 3:25 PM CDT, 7 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
325 PM CDT FRI APR 22 2011
.DISCUSSION...
/ISSUED 310 PM CDT FRI APR 22 2011/
CONCERNS ARE SEVERE WEATHER AND HEAVY RAIN/FLOODING POTENTIAL.
SEE THE LATEST CONVECTIVE UPDATE BELOW FOR MORE DETAIL. QUICK LOOK
AT THE 20Z KSGF SOUNDING STILL SHOWS A CAP IN PLACE AT 750MB...BUT
PROGGED SOUNDINGS INDICATE A WEAKENING TREND WITH AN APPROACHING
SHORTWAVE OVER KS AND CONTINUED SFC HEATING. INITIATION IS STILL
EXPECTED...BUT WILL BE A LITTLE SLOWER THAN 4KM WRF WOULD
INDICATE...AROUND 21Z-22Z. THE OVERALL SET UP HAS SOME SIMILARITIES
TO THE SEVERE WEATHER LAST TUE.
A COLD FRONT PUSHING INTO THE WESTERN CWFA WILL GRADUALLY SLOW AND
STALL FROM THE OH VLY...THROUGH THE OZARKS INTO NORTHEAST OK BY
SAT MORNING. DEEP GULF MOISTURE WILL BE TRANSPORTED INTO THE
ELEVATED BAROCLINIC ZONE OVER THE WEEKEND INTO EARLY NEXT WEEK.
THE HEAVIEST RAINFALL WILL LIKELY OCCUR WITH THE STRONGER
NOCTURNAL OW LEVEL JET BOTH SATURDAY NIGHT AND AGAIN SUNDAY
NIGHT. OF PARTICULAR CONCERN IS SUNDAY NIGHT AND MONDAY WITH STRONGER
LOW LEVEL FLOW/MOISTURE TRANSPORT PROGGED AHEAD OF AN APPROACHING
SHORTWAVE AND SFC WAVE ALONG THE FRONT. PRECIPITABLE WATER VALUES
OF 1.50 INCHES AT TIMES WILL LEAD TO POTENTIALLY HEFTY RAINFALL
AMOUNTS. THE CURRENT FLASH FLOOD WATCH INTO MONDAY HAS NOT
CHANGED...BUT OF PARTICULAR CONCERN WILL BE THE NIGHTTIME AND
MORNING HOURS WHEN THE RAIN HAS THE POTENTIAL TO BE THE HEAVIEST.
IN THE GRIDS...STILL HAVE RAINFALL TOTALS ON THE ORDER OF SIX
INCHES.
THE NEWS DOES NOT GET ANY BETTER INTO THE MIDDLE OF THE WEEK. THE
GFS AND ECMWF ARE IN GOOD AGREEMENT IN DIGGING ANOTHER SHORTWAVE
INTO THE CENTRAL AND SOUTHERN PLAINS MON NIGHT AND THEN AGAIN TUE
NIGHT/EARLY WED. ANY HEAVY RAIN BY THIS TIME WILL FALL IMMEDIATELY
AS RUNOFF. THE POTENTIAL EXISTS FOR A VERY DANGEROUS FLOODING
SITUATION OVER THE NEXT FEW DAYS. THE OVERALL SEVERE STORM
POTENTIAL WILL EXIST DURING THIS TIME...BUT THAT WILL BE A MORE OF
SHORT TERM FCST CONCERN.
FINALLY LOOKS LIKE DRIER WEATHER LATE IN THE EXTENDED THU-FRI.
&&
.PREVIOUS DISCUSSION...
/133 PM CDT FRI APR 22 2011/
MESOSCALE CONVECTIVE DISCUSSION...
BREAKS IN THE CLOUDS OCCURRED ACROSS SOUTHERN MISSOURI AND
SOUTHEAST KANSAS DURING THE LATE MORNING HOURS...WHICH HAS ALLOWED
TEMPERATURE TO WARM INTO THE UPPER 70S TO THE LOWER 80S. STRONG
SOUTH TO SOUTHWEST WINDS HAVE HELPED TO ADVECT GULF MOISTURE INTO
THE REGION AS SURFACE DEW POINTS ARE IN THE LOWER TO MIDDLE 60S.
AS A RESULT INSTABILITY HAS INCREASED ACROSS THE AREA WITH 1500 TO
3000 J/KG OF ML CAPE FROM NORTHEASTERN OKLAHOMA TO CENTRAL
MISSOURI. THERE IS A CAP IN PLACE ACROSS THE AREA...BUT AS
TEMPERATURES CONTINUE TO HEAT THE CAP IS SLOWLY WEAKENING THIS
AFTERNOON.
A WEAK UPPER LEVEL WAVE IS PUSHING ACROSS THE CENTRAL AND SOUTHERN
PLAINS EARLY THIS AFTERNOON. THIS WAVE AND THE CONTINUED HEATING
OF THE DAY WILL CONTINUE TO ERODE THE CAP LATE THIS AFTERNOON INTO
THIS EVENING. SURFACE LOW PRESSURE IS CURRENTLY LOCATED ACROSS
EASTERN KANSAS WHICH HAS CAUSED THE WINDS TO VEER TO THE SOUTHWEST
ACROSS THE ENTIRE AREA. THE SURFACE LOW WILL CONTINUE TO LIFT TO
THE NORTHEAST THIS AFTERNOON. AS THIS OCCURS A SURFACE COLD FRONT
WILL SAG TO THE SOUTHEAST THROUGH THE AREA. THE CAP WILL LIKELY
LIMIT CONVECTION ACROSS THE AREA EARLY THIS AFTERNOON...BUT AFTER
21Z (4 PM CDT) THE CAP SHOULD BEGIN TO WEAKEN ENOUGH FOR STORMS TO
DEVELOP ALONG THE FRONT. AS THE CAP WEAKENS ENOUGH FOR STORMS TO
DEVELOP...EXPECT RAPID DEVELOPMENT AS STEEP LAPSE RATES AND AN
UNSTABLE AIR MASS WILL BE IN PLACE.
WIND FIELDS SUGGEST THAT STORMS WILL BE ABLE TO MOVE OFF THE
FRONT...WITH DISCRETE CELLS OR LINE SEGMENTS EXPECTED TO INITIALLY
DEVELOP ALONG THE FRONT. THE VERY STEEP LAPSE RATES AND SIGNIFICANT
CAPE IN THE HAIL GROWTH ZONE WILL SUPPORT THE POTENTIAL FOR VERY
LARGE HAIL...UP TO BASEBALL IN SIZE. THERE WILL BE THE POTENTIAL FOR
A FEW TORNADOES...AS THE VERY STRONG LOW LEVEL WIND SHEAR WILL BE IN
PLACE. SURFACE WINDS WILL BE VEERED HOWEVER...WHICH MAY LIMIT THE
POTENTIAL SOME...WITH LARGE HAIL THE PRIMARY RISK. HOWEVER...AGAIN
WITH THE SUPERCELLUAR STORM MODE AND STRONG WIND SHEAR THE POTENTIAL
STILL EXPECTS...ESPECIALLY ACROSS SOUTHERN MISSOURI.
BY MID EVENING THE FRONT IS EXPECTED TO SLOW AND EVENTUALLY STALL
ACROSS SOUTHERN MISSOURI OVERNIGHT. THE STORMS MAY CONGEAL MORE
INTO A LINE LATER THIS EVENING...WITH DAMAGING WINDS BECOMING THE
PRIMARY SEVERE RISK. THE STORMS SHOULD WEAKEN/PUSH SOUTH OF THE
AREA OVERNIGHT.
WITH THE FRONT STALLING ACROSS SOUTHERN MISSOURI...ADDITIONAL
STORMS WILL BE POSSIBLE OVERNIGHT INTO SATURDAY ALONG THE
FRONT...WITH TRAINING OF STORMS POSSIBLE LEADING TO SIGNIFICANT
FLOODING RISK. MARGINALLY SEVERE HAIL WILL ALSO BE POSSIBLE.
WISE
&&
.AVIATION...
FOR THE 18Z KSGF...KJLN AND KBBG TAFS...VFR CONDITIONS WILL OCCUR
EARLY THIS AFTERNOON. SCATTERED TO BROKEN CUMULUS CLOUDS HAVE
DEVELOPED OVER THE TAF SITES WITH THE HEATING OF THE DAY. SHOWERS
AND THUNDERSTORM ARE EXPECTED TO DEVELOP ACROSS SOUTHEAST KANSAS
AND SOUTHERN MISSOURI LATE THIS AFTERNOON INTO THIS EVENING AS A
COLD FRONT PUSHES SOUTHEAST INTO THE AREA. THESE STORMS WILL HAVE
THE POTENTIAL TO BE STRONG TO SEVERE. THE FRONT WILL THEN STALL
ACROSS THE REGION TONIGHT MAINTAINING THE CHANCE OF SHOWERS AND
THUNDERSTORMS ALONG WITH MVFR CONDITIONS INTO SATURDAY.
WISE
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR MOZ057-058-
068>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR KSZ101.
&&Hazardous weather outlook, Apr 22, 9:16 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 916 PM CDT FRI APR 22 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-240230- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 916 PM CDT FRI APR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... THE HAIL RISK IS ELEVATED. THE FLOODING RISK IS SIGNIFICANT. THE TORNADO RISK IS LIMITED. THE THUNDERSTORM WIND RISK IS LIMITED. THE LIGHTNING RISK IS SIGNIFICANT. DISCUSSION... A COLD FRONT HAS PUSHED INTO WEST CENTRAL MISSOURI THIS EVENING WITH A FEW ISOLATED TO WIDELY SCATTERED STRONG TO SEVERE STORMS CONTINUING OVER SOUTHERN MISSOURI AHEAD OF THE FRONT. THE MAIN REMAINING RISKS WILL BE WITH LARGE HAIL AND THE POTENTIAL OF FLASH FLOODING WITH THE HEAVIER RAIN. THUNDERSTORMS WILL CONTINUE TO GRADUALLY WEAKEN AND PUSH SOUTH AND EAST OF THE REGION LATE THIS EVENING WITH A DIMINISHING SEVERE STORM RISK. HOWEVER...AS THE FRONT STALLS THERE WILL BE THE THREAT OF LINGERING HEAVY RAIN OVER FAR SOUTHERN MISSOURI IN COUNTIES CLOSE TO THE ARKANSAS STATE LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUR WEATHER PATTERN WILL REMAIN VERY ACTIVE THROUGH THE UPCOMING WEEKEND AND INTO NEXT WEEK AS A SURFACE FRONT BECOMES NEARLY STATIONARY0 ACROSS THE OZARKS REGION. SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED. WIDESPREAD RAINFALL OF FOUR TO SIX INCHES WITH LOCALLY HIGHER AMOUNTS IS EXPECTED. THIS WILL RESULT IN A HIGH RISK FOR FLASH FLOODING AND RIVER FLOODING ACROSS THE OUTLOOK AREA. ADDITIONAL CHANCES FOR PERIODS OF THUNDERSTORMS WILL OCCUR MONDAY AND TUESDAY WITH A RISK FOR HEAVY RAINFALL AND POTENTIALLY SOME SEVERE WEATHER. LOCAL INTERESTS ARE URGED TO MONITOR THE LATEST FORECASTS FROM YOUR NATIONAL WEATHER SERVICE REGARDING THE POTENTIAL FOR EXCESSIVE RAINFALL AND RESULTANT RISK OF FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY STILL BE NEEDED IN PARTS OF SOUTHERN MISSOURI SOUTH OF A JOPLIN TO ROLLA LINE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Local storm report, Apr 22, 8:48 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
848 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM FUNNEL CLOUD PRESCOTT 37.44N 91.92W
04/22/2011 TEXAS MO AMATEUR RADIO
&&
DALBERTLocal storm report, Apr 22, 9:36 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
936 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM FLASH FLOOD 4 NNE POMONA 36.92N 91.88W
04/22/2011 HOWELL MO EMERGENCY MNGR
WATER FLOWING OVER THE ROADWAYS AT THE INTERSECTION OF
HIGHWAY U AND HIGHWAY UU.
&&
LINDENBERGLocal storm report, Apr 22, 10:23 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1023 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM HAIL 1 S NORWOOD 37.09N 92.41W
04/22/2011 E1.00 INCH WRIGHT MO AMATEUR RADIO
&&
JCOLUCCILocal storm report, Apr 22, 10:32 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1032 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL 2 WSW NORWOOD 37.10N 92.45W
04/22/2011 E2.75 INCH WRIGHT MO FIRE DEPT/RESCUE
FIRE DEPT REPORTS BASEBALL SIZED HAIL IN MACCOMB.
&&
JCOLUCCILocal storm report, Apr 22, 10:33 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1033 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 PM HAIL ROGERSVILLE 37.12N 93.06W
04/22/2011 E1.00 INCH WEBSTER MO BROADCAST MEDIA
&&
JCOLUCCISpecial weather statement, Apr 22, 10:37 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1037 PM CDT FRI APR 22 2011 MOZ093-094-101-102-230400- BARRY MO-MCDONALD MO-NEWTON MO-LAWRENCE MO- 1037 PM CDT FRI APR 22 2011 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN MCDONALD...NORTHWESTERN BARRY...SOUTHEASTERN NEWTON AND SOUTHWESTERN LAWRENCE COUNTIES UNTIL 1100 PM CDT... AT 1032 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG THE NEWTON MCDONALD COUNTY BORDER TO THE WEST OF STELLA...OR 8 MILES SOUTHEAST OF NEOSHO...MOVING NORTHEAST AT 50 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE AURORA...FAIRVIEW...FREISTATT...GOODMAN... GRANBY...HOBERG...MONETT...MOUNT VERNON...NEWTONIA...PIERCE CITY... PIONEER...RITCHEY...STARK CITY...STELLA...STOTTS CITY...VERONA AND WENTWORTH. LAT...LON 3716 9386 3698 9370 3662 9431 3676 9451 TIME...MOT...LOC 0336Z 234DEG 42KT 3681 9424 RUNNELS
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:00 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 45 min |
| Apr 22, 7:03 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon, Texas | 57 min |
| Apr 22, 7:09 PM CDT | Tornado Warning | SGF | Christian | 51 min |
| Apr 22, 7:18 PM CDT | Tornado Warning | SGF | Oregon, Shannon | 42 min |
| Apr 22, 7:36 PM CDT | Tornado Warning | SGF | Christian, Douglas, Webster | 16 min |
| Apr 22, 7:36 PM CDT | Tornado Warning | SGF | Phelps, Texas | 28 min |
| Apr 22, 7:39 PM CDT | Flash Flood Warning | SGF | Howell, Oregon, Ozark, Shannon | 8 hr |
| Apr 22, 7:46 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 25 min |
| Apr 22, 8:02 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 58 min |
| Apr 22, 8:22 PM CDT | Special Weather Statement | SGF | Greene | 23 min |
| Apr 22, 8:34 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 26 min |
| Apr 22, 9:01 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 23 min |
| Apr 22, 9:52 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Wright | 38 min |
| Apr 22, 10:20 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Shannon, Texas, Wright | 55 min |
| Apr 22, 10:22 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 38 min |
| Apr 22, 10:31 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 29 min |
| Apr 22, 10:37 PM CDT | Special Weather Statement | SGF | Lawrence | 23 min |
| Apr 22, 10:49 PM CDT | Flash Flood Warning | SGF | Dent, Laclede, Shannon, Texas, Wright | 6 hr |
| Apr 22, 11:10 PM CDT | Special Weather Statement | SGF | Shannon, Texas | 50 min |
| Apr 22, 11:18 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Texas | 31 min |
| Apr 22, 11:48 PM CDT | Special Weather Statement | SGF | Texas | 27 min |
| Apr 23, 12:29 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 42 min |
| Apr 23, 12:40 AM CDT | Severe Thunderstorm Warning | SGF | Shannon | 35 min |
| Apr 23, 1:19 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 56 min |
| Apr 23, 3:29 AM CDT | Flash Flood Warning | SGF | Dade, Dallas, Polk | 6 hr |
| Apr 23, 3:34 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Laclede, Webster | 45 min |
| Apr 23, 3:48 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski | 49 min |
| Apr 23, 3:54 AM CDT | Flash Flood Warning | SGF | Laclede, Pulaski | 5 hr |
| Apr 23, 3:58 AM CDT | Areal Flood Warning | SGF | Dent, Douglas, Howell, Oregon, Ozark, Shannon and 2 more | 10 hr |
| Apr 23, 4:01 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Wright | 35 min |
| Apr 23, 4:11 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 27 min |
| Apr 23, 5:56 AM CDT | Severe Thunderstorm Warning | SGF | McDonald | 64 min |
| Apr 23, 6:30 AM CDT | Flash Flood Warning | SGF | Barry, McDonald, Newton | 6 hr |
| Apr 23, 9:01 AM CDT | Areal Flood Warning | SGF | Dallas, Laclede, Phelps, Polk, Pulaski | 5 hr |
| Apr 23, 9:29 AM CDT | Special Weather Statement | SGF | Ozark | 31 min |
| Apr 23, 11:04 AM CDT | Special Weather Statement | SGF | Oregon | 26 min |
| Apr 23, 11:30 AM CDT | Special Weather Statement | SGF | Oregon | 45 min |
| Apr 23, 11:53 AM CDT | Areal Flood Warning | SGF | Barry, McDonald, Newton | 6 hr |
| Apr 23, 1:57 PM CDT | Areal Flood Warning | SGF | Dallas, Dent, Douglas, Howell, Laclede, Oregon and 7 more | 4 hr |
| Apr 23, 2:44 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster, Wright | 46 min |
| Apr 23, 3:02 PM CDT | Special Weather Statement | SGF | McDonald | 28 min |
| Apr 23, 3:22 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 38 min |
| Apr 23, 3:24 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 51 min |
| Apr 23, 3:29 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Lawrence | 46 min |
| Apr 23, 3:58 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 47 min |
| Apr 23, 4:04 PM CDT | Special Weather Statement | SGF | Barry, Stone | 26 min |
| Apr 23, 4:06 PM CDT | Special Weather Statement | SGF | Polk | 24 min |
| Apr 23, 4:09 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 66 min |
| Apr 23, 4:12 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 33 min |
| Apr 23, 4:15 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, Stone | 45 min |
| Apr 23, 4:16 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone, Taney | 21 min |
| Apr 23, 4:16 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 44 min |
| Apr 23, 4:19 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas, Wright | 30 min |
| Apr 23, 4:20 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Polk | 21 min |
| Apr 23, 4:34 PM CDT | Flash Flood Warning | SGF | Dent, Douglas, Howell, Laclede, Phelps, Pulaski and 4 more | 6 hr |
| Apr 23, 4:41 PM CDT | Areal Flood Advisory | SGF | Greene | 3 hr |
| Apr 23, 4:43 PM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 47 min |
| Apr 23, 5:02 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Texas | 28 min |
| Apr 23, 5:08 PM CDT | Special Weather Statement | SGF | Wright | 37 min |
| Apr 23, 5:10 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 31 min |
| Apr 23, 5:27 PM CDT | Special Weather Statement | SGF | Taney | 33 min |
| Apr 23, 5:30 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Douglas, Ozark, Stone, Taney | 7 hr |
| Apr 23, 5:31 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Shannon, Texas | 59 min |
| Apr 23, 5:35 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 55 min |
| Apr 23, 5:54 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 36 min |
| Apr 23, 5:55 PM CDT | Areal Flood Warning | SGF | Dallas, Dent, Douglas, Howell, Laclede, Oregon and 8 more | 6 hr |
| Apr 23, 5:58 PM CDT | Areal Flood Warning | SGF | Barry, McDonald, Newton | 6 hr |
| Apr 23, 6:08 PM CDT | Areal Flood Advisory | SGF | Webster | 6 hr |
| Apr 23, 6:27 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 33 min |
| Apr 23, 6:56 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.